Economics at your fingertips  

Optimal System and Group Invariant Solutions of the Whitham-Broer-Kaup System

Xiaorui Hu (), Kai Zhou () and Yongyang Jin ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-10

Abstract: From the nonlocal symmetries of the Whitham-Broer-Kaup system, an eight-dimensional Lie algebra is found and the corresponding one-dimensional optimal system is constructed to provide an inequivalent classification. Six types of inequivalent group invariant solutions are demonstrated, some of which reflect the interactions between soliton and other nonlinear waves.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1155/2019/1892481

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:1892481